# SDR M8XA970007

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pseu
- Part number: 870004
- Condition: Defective
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, CREW REPORTED A-HYDRAULIC SYSTEM PRESSURE INDICATION PROBLEM.  THE ABSENCE OF HYDRAULIC PRESSURE INDICATION, PROMPTED THE CREW TO DO A MANUAL EXTENSION OF THE LANDING GEAR.  CREW CONTINUED ON WITH THE FLIGHT.  AIRCRAFT LANDED COS WITHOUT FURTHER INCIDENT.  COS MX REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT IAW DORNIER MM JIC 32-61-12 OPERATIONAL CHECK WAS SATISFACTORY.
